# SDR P5CA9500869

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 2660472101
- Condition: Failed
- Location: Brake
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

NR 1 AND NR 4 HYDRAULIC SYSTEM PRESSURE AND QUANTITY WENT TO ZERO DURING PUSHBACK.  FOUND BRAKE SURGE ACCUMULATOR FAILED, REPLACED SAME IAW MM 32-41-22.  SERVICED SYSTEM IAW MM 12-15-11, REPLENISHED HYDRAULIC FLUID, LEAK CHECK GOOD
